# SDR SIMA20180605008

- Difficulty date: June 5, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,862 hours, 39,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT INOP. C/A-COMPLETE:PERFORMED ADJUSTMENT OF THE FA FLASHLIGHT IAW AMM 33-51-01. FUNCTION CHECK GOOD.
